# SDR CALA2021052600742

- Difficulty date: May 26, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 99,231 hours, 23,436 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RH MLG TRUCK POSITIONER ACTUALTOR PRESSURE HYDRAULIC FLEX LINE LEAKING. REMOVED AND REPLACED RH MLG TRUCK POSITION ACTUATOR UPPER PRESS HYD FLEX LINE. HYD SERVICE AND LEAK CHECK REQUIRED. SERVICED LEFT SYSTEM HYDRAULICS, LEAK TEST OF INSTALLED LINE GOOD. PERFORMED ACTUATOR TEST. OK. REF AMM 32-32-15-404-007 ADD EMP:U372546
